# SDR CALA2012092800628

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 15,301 hours, 5,101 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 312BS1011
- Part serial: 2175
- Condition: Inoperative
- Location: E & E Bay
- Part time: 15,299 hours, 5,101 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISFD BATTERY CHARGER HAS FAULT LIGHT ON R & R ISFD BATTERY CHARGER REF AMM 34-24-03-400-801.  OPS CHECKED GOOD,
